Please use this identifier to cite or link to this item:
Teoría de los alisios durante la Ilustración (I)
Title: Teoría de los alisios durante la Ilustración (I)
Authors: Pelkowski, Joaquín
Keywords: Siglo de la Ilustración; Vientos alisios; Pneumática
Issue Date: 2006
Publisher: Asociación Meteorológica Española
Citation: Boletín AME. Octubre 2006, 5(14), p. 24-30
Publisher version:
ISSN: 0211-3635
Appears in Collections:Revista AME 2005-2009

Files in This Item:
  File Description SizeFormat 
129,74 kBAdobe PDFThumbnail
Show full item record

Items in Arcimis are protected by Creative Commons License, unless otherwise indicated.

Arcimis Repository
Nota Legal Contacto y sugerencias